How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28474
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

About 4 weeks ago, I was climbing down a 8 foot wall and I

Customer Question

About 4 weeks ago, I was climbing down a 8 foot wall and I hyperextended my left foot. I've been taking Meloxycam for 3 weeks, but my foot still hurts and now I see some bruising; just in front of my heel. It starts on the big toe side and sort of makes a "J" shape bruise. Any ideas?
JA: OK. The Doctor will need to help you with this. Is there anything else important you think the Doctor should know?
Customer: I have not stayed off of my foot. I've been playing softball twice a week and that has probably kept me from healing.
JA: OK. Got it. Last thing - JustAnswer charges a fee (generally around $34) to post your type of question (you only pay if satisfied). While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

That is due to the blood leakage from the blood vessel.

This is due to the injury also.

meloxicam also can cause bleeding.

Hence this is not likely serious.

Should subside gradually.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for fast, reliable and authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/